So, I though that I was doing all right cutting my meds cold turkey… but apparently withdrawl can happen as late as a week to ten days after.

I haven't had any brain zaps or anything like that, but I have been very very irritable the past few days and had a very anxious period last night which was unusual for me.

Could these be symptoms of withdrawl from my SSRI?

My doctor wanted me to wean myself off of them, but I had already quit earlier that week in anticipation of that appointment since we had discussed prior to the holidays about switching medication…. yet she decided to not start the weaning process then, and instead keep me on my useless meds for another month, then getting me to start the weaning process.  What a waste of a month that could have been on a new medication that might actually help me.

I have grown very unfond of her, and I feel that she does not care about my problems, and either thinks that I am stupid, or truly forgets what we talk about when we meet.  When you mention something to me this session, that we talked about last time, you don't need to go through all the details again.  I'm not stupid… read your file that you scribble away in, and use it.  Some actual therapy would be nice as well.

I hate to have to be "I don't wanna see you anymore" but she's really doing nothing for me, and only causes me to be more frustrated and angry when I leave my appointments.  I need a new psychiatrist, but it makes me feel like a complete bitch to have to tell her that I'd like to see someone else instead of her.

 

Sorry for the randomness and jumping between topics.

 

1 Comment
  1. rainingoctober 12 years ago

    You have the right to chose someone you are comfortable with… don't feel ashamed at all, simply say hey I think I am going to look for a different doc… you dont even have to tell her why! As for being irritable, I think that's a lack of your SSRI meds… it totally happens to me…. when im off of them I feel so frustrated and overwhelmed at things that start to bring anxiety. so of course it just boils and boils into something bigger than it needs to be!

    |
    0 kudos

Leave a reply

© 2022 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account